# SDR DALA1144420698

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 41,634 hours, 15,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR DOUBLER REPAIR.  REMOVED TEMP DOUBLER, INSTALLED NEW DOUBLER PER ERA 489384-14MA REV B.  REPETITIVE INSP REQ AT EVERY PSV PERMANENT AT NEXT HMV.  WORKED ON N/R 3.
